Search
 
 

Display results as :
 


Rechercher Advanced Search

Check Out Our Sponsors
Brought to you by
Hair Loss Forum
Navigation
 Portal
 Index
 Memberlist
 Profile
 FAQ
 Search
Navigation
 Portal
 Index
 Memberlist
 Profile
 FAQ
 Search

Turmeric Side Effect

View previous topic View next topic Go down

Turmeric Side Effect

Post  john3333 on Wed Jan 04, 2017 8:47 am

Is turmeric safe?
I've taken dried turmeric, fresh turmeric, curry powder, and a turmeric supplement which had some curcumin extract and all of them have given me the same effect.

I'd usually eat 1/4th to 2 inches of fresh turmeric.
I'd use about a tbsp of turmeric at once.
I first started taking this supplement which only has 50mg curcuminoids and 450 turmeric powder and experienced loose stool.
Note: I wouldn't use fresh turmeric, dried, supplement all in one day. I'd either use one or the other.
It wasn't immediate. It wasn't too bad though, just give me a loose stool once and be gone if I stop taking the supplement. To be clear it'd give me about a 7 or so on the bristol stool chart.
When I'd cook with turmeric, I'd usually add 1 tbsp of turmeric. That gave me a similar effect of the curcumin supplement. The curcumin supplement would give a more powerful effect though. I said powerful in the last sentence, but it wasn't violent,painful, or anything. A tbsp would give me a loose stool later in the day or the next day.

The problem Simply, the more turmeric I take the more liquid my shit becomes. I don't seem to notice any other huge difference from using turmeric.

I've been avoiding eating turmeric for this reason because it seems like it might not be too healthy for me.

My hypotheses
1. I've been taking too much turmeric. Michael Greger only recommends 1/4th of a teaspoon. I still seem to get slight effects from low amounts like that last time I took it. It could've been a coincidence, but I don't think so.

2. I have an underlying disease causing turmeric to cause abnormally. When I was a child, my mom and even strangers in the street would ask me if I was okay because they said my skin was yellow. I don't know if I truly had jaundice. At one point my skin darkened a little and nobody said anything anymore. It's possible it was yellow though that was around the time I got interested in eating healthy, but it's also the time I was going through puberty. I may have just had sickly-looking skin possibly caused by sleep deprivation, calorie and micronutrient deficiency, constipation, junk diet, and pharmaceutical drugs. About constipation, I've fixed it with a high fiber diet. About pharmaceutical drugs, I remember once as a child I woke up and it hurt a lot to move and I couldn't move. I don't know if that was caused by "medicine" or what since I don't remember taking much in my life besides cold medicine, tylenol,vaccines, and antibiotics.
There may be something wrong with my liver as people have lead me to believe I once had jaundice. Jaundice is caused by excess bilirubin, and according to a few sources, turmeric seems to increase that.
Note: I may have never even had jaundice in the first place, but definitely seems like I may have considering the reactions I've gotten from people. My skin is no longer yellow, if it ever was, though. My skin doesn't turn yellow when I consume turmeric though, but maybe my body knows the effects of turmeric on bilirubin so it rejects it?

Slightly unrelated:
Also I think it's important to say that I started to lose my hair from MPB at about 11-13 years old ,contrary to what I may have said in another thread because I was embarrassed about saying that. My hairline is only slightly receded(NW1.5 or so), but there's little hair in the MPB pattern compared to the rest of the scalp for sure.. I'm definitely losing hair in the MPB pattern, but the vertex seems fine. In fact when I was about 12 a girl commented on a "bald spot", at the front of my hairline and said I would be bald by 18. I'll leave this hairloss information for another thread though.

3.This is a normal effect of turmeric and it means I shouldn't take it. It seems like turmeric causes looser stools in some people and this may be correct to a few people.. A few examples:
https://misslatoya.wordpress.com/2013/02/20/how-i-stopped-constipationthe-essential-benefits-of-turmeric/
This perrson has treated her constipation with turmeric.
http://www.longecity.org/forum/topic/85303-the-dark-side-of-curcumin/
http://www.longecity.org/forum/topic/88557-does-tumeric-cause-the-same-gi-issues-as-nsaids/
Someone has noticed very similar side effects to me, except I didn't get temporary ED.
ironfistx wrote:
The aspect I remember most about curcumin is that it gave me diarrhea further on in the day after I took it. One other thing is i couldn't get a boner even while trying to get aroused.
Note: Maybe this is a common effect that only I notice because I drink 3 liters of water a day to prevent constipation. The turmeric could be multiplying the anti-constipation effects of water. IIRC, Michael Greger only recommends 2 liters a day. This produces healthy shits. It's possible that I drink too much water. Maybe turmeric wouldn't do this if I didn't drink this much water. I doubt it has to do with my water intake.
4. Turmeric stimulates too much bile in me




I believe #3  makes the most sense.
Does anybody have any thoughts on this?
avatar
john3333

Posts : 180
Join date : 2016-03-03

View user profile

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum